# SDR ASAA0772241

- Difficulty date: November 5, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81279
- Condition: Corroded
- Location: Bs 792-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 792 TO BS 767 RBL 21 SHIELD CORRODED ON TOP AND BOTTOM SURFACES.  REPLACED SHIELD WITH MADE REPAIR PART AT AFT CARGO PIT BS 792 TO BS 767 AND RBL 21 IAW B737 700 SRM 51-40-02.
